MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANCE XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE

BOSTON SCIENTIFIC CORPORATION ADVANCE XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Model Number 720163-01
Medical Device Problem Codes Stretched (1601); Defective Device (2588)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported that during the sling implantation procedure for incontinence, the ligaments stretched and broke when the ends were tightened.The hooks even poked out of the puncture site in the groin.The procedure was finally completed using another device.There were no patient complications.

Brand Name
ADVANCE XP
Common Device Name
MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21381690
Report Number2124215-2025-07174
Device Sequence Number12835023
Product Code OTM
UDI-Device Identifier00878953005560
UDI-Public00878953005560
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182169
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2025
Device Model Number720163-01
Device Catalogue Number720163-01
Device Lot Number0034906231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/13/2025
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown